# SDR HKGA201910108007

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 15-16
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGITIDUNAL FLOORBEAM UPPER SILL BETWEEN FRAMES 15-16 HAS AREAS OF CORROSION. MATCHDRILLED NEW UPPER SILL (PER EMB120 51-40-02 REV 58). INSTALLED NEW UPPER SILL (PER EMB120 51-40-02 REV 58).
